# SDR SIMA20150324004

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 25,712 hours, 21,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT HOLDER AFT CABIN IS BROKEN.  R & R AFT CABIN FLASHLIGHT CRADLE IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
